# SDR AALA201802289009

- Difficulty date: February 18, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314700000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 152WG IN AFT CARGO COMPARTMENT. REPLACED FLOOR PANEL WITH REPLACEMENT MATERIAL PER SRM 53-02-00-300-011 FIGURE 20109 AND IRM 9701 REVISION G.
